# SDR TWAA9806612

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND IN AFT CARGO AT FS 917, ABOVE L27L, FORMER HAD .5 INCH EYEBROW CRACK ON FWD SIDE.  WELDED FLOOR SUPPORT AND STRESS RELIEVED.  REINSTALLED REPAIRED PART PER SSRM 53-00-106.  (M)
